# SDR 9717879610

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47432
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Temp Controller
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLIGHT ATTENDANTS REPORTED CABIN AS BEING VERY WARM WITH SMOKE PRESENT.  ALARM IN RIGHT LAVATORY ACTIVATED.  CREW TURNED OFF BOTH PACKS AND SMOKE BEGAN TO DISSIPATE.  FLIGHT WAS RETURNED TO GRB AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT TEMPERATURE CONTROLLER, RIGHT TEMPERATURE CONTROL VALVE AND RIGHT WATER SEPARATOR BAG AND OPERATIONAL CHECK NORMAL.
